MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® X-FORCE® BALLOON DILATION CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® X-FORCE® BALLOON DILATION CATHETER
Model Number 998006
Medical Device Problem Codes Difficult to Open or Remove Packaging Material (2922); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that when the user tried to remove the balloon of the dilation catheter from the sheath protecting it before use, the sheath and balloon were stuck together.It was stated that when the user pulled too hard, the shaft broke off.The user also confirmed that the protective sheath had not been collected this time.Per additional information received via email from ibc on 01oct2021, it was confirmed that the sheath and balloon were sticking together.When the user pulled the balloon out of the sheath, the shaft broke off.Also confirmed that only one sample was damaged.
 
Additional Manufacturer Narrative
Per investigation finding it has been determined that this event is not reportable.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that when the user tried to remove the balloon of the dilation catheter from the sheath protecting it before use, the sheath and balloon were stuck together.Stated that when the user pulled too hard, the shaft broke off.The user also confirmed that the protective sheath had not been collected this time.As per additional information via email from ibc on 01oct2021, it was confirmed that the sheath and balloon were sticking together.When the user pulled the balloon out of the sheath, the shaft broke off.Also confirmed that only one sample damaged.

Brand Name
BARD® X-FORCE® BALLOON DILATION CATHETER
Common Device Name
DILATION CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key12647539
Report Number1018233-2021-06460
Device Sequence Number1139954
Product Code EZN
UDI-Device Identifier10801741052801
UDI-Public(01)10801741052801
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050875
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/15/2023
Device Model Number998006
Device Catalogue Number998006
Device Lot NumberBMFQFM13
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/27/2021
Supplement Date Received by Manufacturer03/31/2022
Initial Report FDA Received Date10/18/2021
Supplement Report FDA Received Date04/26/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown